# SDR CA080102002

- Difficulty date: January 1, 2008
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 6,423 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCD4N3A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 3516505035
- Condition: Worn
- Location: Te Flaps
- Part time: 6,626 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLAPS REMOVED TO INSPECT FLAP BRACKETS (HINGES) TO PREVENT A POSSIBLE FAILURE ( REFERENCE SDR 20071025007). BOTH OB FLAPS WERE WORN IN THE SAME LOCATION THAT FAILED OTHER AC. ON BOTH OB FLAPS, THE OB HINGE, IB BRACKETS P/N: 35165050-35 (LT) AND 35-165050-34 (RT), AND THE IB HINGE, OB BRACKET P/N: 35-165050-30 (LT) AND 35-165050-31 (RT). (TC NR 20080102002)
